# SDR R61A2022071600443

- Difficulty date: July 1, 2022
- Submitted: July 16, 2022
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 11,559 hours, 7,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SECTION R/H SIDE SILL PNL BETWEEN FR 12-14 CORRODED. R&R IAW EMB 170/175 SRM 51-41-02 AND 51-43-02.
